# SDR P5CA2019060400103

- Difficulty date: May 31, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 77,516 hours, 13,197 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1483
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1483 STR 17L-18L SKIN INNER SURFACE FOUND CORROSION. ( CABIN  STA 1483 STR 17L-18L SKIN INNER SURFACE CORROSION AREAS SMOOTHED IAW SRM 51-10-02 AND REPROTECTED IAW SRM 51-20-01, AND CHECKED WITHIN SRM 53-00-01 ALLOWABLE DAMAGE 1 FIG 101 LIMIT.   )
